MAUDE Adverse Event Report: PRECISION SPINE, INC SURELOK MIS 3L; PEDICLE SCREW

PRECISION SPINE, INC SURELOK MIS 3L; PEDICLE SCREW
Model Number 63-CP-6545
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 device evaluation - complaint product was not returned.No conclusions can be drawn.Review of device history records found 112 pieces of lot 36145ps released for distribution on 6/4/2021 with no deviation or anomalies.(b)(4).
 
Event or Problem Description
It was reported that a revision procedure was performed to address a sure-lok mis triple lead screw 6.5mm x 45 mm (63-cp-6545) that failed post operatively.The screw broke just under the head.No additional details are available at this time.

Brand Name
SURELOK MIS 3L
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key17098979
Report Number3005739886-2023-00025
Device Sequence Number7812783
Product Code MNI
UDI-Device Identifier00840019905510
UDI-Public00840019905510
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number63-CP-6545
Device Catalogue Number63-CP-6545
Device Lot Number36145PS
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2023
Initial Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown